I decided to go ahead with starting the chemo. Left the unit with a carrier bag of various tablets which have to be taken for 14 days then a break of 7 days. Very pretty pink tablets that are just taken once a week, and again more pink ones that are taken daily. The very pretty ones made me feel sick within a couple of hours of taking them. I had been given anti sickness tablets but hadn't taken any. Silly me! Side effects so far, apart from the first day of nausea have been minimal - but I am thinking that it will take a while for the drugs to build up inside me. The list of side effects on the information sheets is very long. One drug (Navelbine) list hair thinning/hair loss as one. I lost all my hair the first time I went through Chemo and found this one of the worst things about the whole journey. It was a big shock to find the cancer has returned - but I do not and will not despair or give up. Not going to mention the "think positive" stuff that everyone spouts out when they hear you have cancer! All I will say is just stay mindfull - and in the "now" - don't let your mind wander off into the future - all that matters is right now, and for now, we will cope!
... View more